# SDR DXTA200702589

- Difficulty date: November 2, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 562 hours, 540 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED IN TRANSIT LIGHT REMAINED ILLUMINATED.  JACKED ACFT, REMOVED LT HYDRAULIC PUMP & INSTALLED ON HYDRAULIC POWER UNIT. CYCLED GEAR 30 TIMES WITH NO FAILURES NOTED. ACCESSED CONNECTORS P271 & P272 IN LT & RT GEAR WELLS. OHMED OUT UPLOCK SWITCHED & DOOR SWITCHES NO DEFECTS WERE NOTED. REINSTALLED ALL PREVIOUSLY REMOVED CONNECTORS AND PANELS. ACCESSED PCB A162 AND CHECKED CONNECTOR P162 FOR LOOSE OR DAMAGED PINS NO DEFECTS WERE NOTED. ACCESSED RELAY K1 ON PCB A162 & OHMED OUT RELAY CONTACTS NO DEFECTS WERE NOTED. REINSTALLED PCB A162 AND CONNECTOR, ACCOMPLISHED MAIN GEAR LUBRICATION PER 400XP MM 12-20-00. ACCOMPLISHED 25 GEAR SWINGS WITH NO DEFECTS NOTED. REMOVED LT HYDRAULIC PUMP FROM HYDRAULIC POWER UNIT AND REINSTALLED ON LT ENGINE. INSTALLED HYDRAULIC MULE IAW MM 29-00-00. ACCOMPLISHED GEAR SWINGS WHILE SLOWLY REDUCING HYDRAULIC SYSTEM PRESSURE, AT 1000 PSI WE NOTICED BOTH MAIN GEAR DOORS WERE HESITATING TO CLOSE. CONTINUED DROPPING PRESSURE, AT 850 PSI ALL GEAR RETRACTED BUT MAIN GEAR DOORS DID NOT CLOSE. WITH HYDRAULIC PRESSURE ON AND IB GEAR DOORS STILL OPEN WE HIT THE LT MAIN GEAR & NOTHING HAPPENED, WE THEN HIT THE RT GEAR AND BOTH DOORS CLOSED. WE REPEATED THIS SEVERAL TIMES WITH THE SAME RESULTS. CHECKED NOSE STRUT SERVICING AND FOUND IT LOW. SERVICED NOSE STRUT IAW MM 12-10-00 NO DEFECTS NOTED. ACCOMPLISHED HYDRAULIC SYSTEM FUNCTIONAL CHECKS 25 OR MORE TIMES NO DEFECTS OR LEAKS WERE NOTED. REMOVED HYDRAULIC MULE, SERVICED HYDRAULIC RESERVOIR AND LOWERED AIRCRAFT FROM JACKS ALL WORK IAW MM 29-00-00, 12-20-00, 12-10-00 32-30-00 AND WDM 32-31-02, 32-31-01-02
